RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1992, Volume 183, Number 9  


A spectral sequence in surgery
I. Hambleton, A. F. Kharshiladze
3
Elliptic functions and Fermat's equation
V. A. Dem'yanenko
15
Manifolds with noncoinciding inductive dimensions
V. V. Fedorchuk, V. V. Filippov
29
Weighted estimates of multidimensional singular integrals generated by the generalized shift operator
I. A. Aliev, A. D. Gadzhiev
45
Initial-boundary value problems for the Boltzmann system of moment equations in an arbitrary approximation
A. Sakabekov
67
Calderón–Zygmund theory for kernels with nondiscrete sets of singularities
N. M. Kasumov
89
On a class of unconditional bases in Hilbert spaces and on the problem of similarity of dissipative Volterra operators
G. M. Gubreev
105
An extension principle for quasiconformal deformations of the plane
V. I. Semenov
147
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019